Strong moment problems for rapidly decreasing smooth functions
It is shown that the existence of rapidly decreasing smooth solutions of various moment problems follows from the theorem of Ritt on the existence of analytic functions with a prescribed asymptotic power series at the vertex of a given sector. © 1994 American Mathematical Society.
Publication Source (Journal or Book title)
Proceedings of the American Mathematical Society
Durán, A., & Estrada, R. (1994). Strong moment problems for rapidly decreasing smooth functions. Proceedings of the American Mathematical Society, 120 (2), 529-534. https://doi.org/10.1090/S0002-9939-1994-1164143-7